# SDR ASOA20120507035

- Difficulty date: May 7, 2012
- Submitted: May 11, 2012
- Operation: Air carrier
- Aircraft: N21537
- Make and model: Emb EMB-145LR
- Aircraft serial: 145523
- Aircraft time: 25,471 hours, 19,620 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A STRONG ELECTRICAL ODOR ON CLIMBOUT.  FLIGHT CONTINUED. MX RAN ENGINES IAW AMM 71-00-01 AND PERFORMED OPS CHECKS OF THE APU, PACK SYS, AND PNEUMATIC SYS SUCCESSFULLY.  COULD NOT DUPLICATE ANY ELECTRICAL BURNING ODOR OR DEFECTS AT THIS TIME.  ACFT RETURNED TO SERVICE.
